# SDR A6WA202205268204

- Difficulty date: May 26, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 38,791 hours, 37,500 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Part serial: NSN
- Condition: Corroded
- Location: Fs409+16-409+112
- Part time: 38,791 hours, 37,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDEWALL SEAT TRACK FROM FS 409+16 TO FS 409+112 HAS SEVERAL AREAS   SURFACE CORROSION. EVALUATED CORROSION ON L/H SIDEWALL SEAT TRACK AT FS 409+16 TO FS 409+112 AND FOUND NOT WITHIN ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-49 REV 38.  *********AIRCRAFT REMOVED FROM SERVICE***************************  REMOVED AND REPLACED 1 EACH L/H SIDEWALL SEAT TRACKS FROM FS 409+16 TO FS 409+112 IAW CRJ200 AMM 53-01-11 REV 65. RESTORED PROTECTIVE FINISH TO SEAT TRACKS PRIOR TO INSTALLATION IAW CRJ200 SRM 51-21-11 REV 38, CRJ200 SRM 51-25-06 REV 38, AND CRJ200 SRM 51-25-00 REV 38. WORK COMPLETED ON AERSALE WO #003644 CARD  #20199. CRS #4AER685B   N444ZWW TT: 38,791:53 TC: 37,500
